# SDR DALA2024020901779

- Difficulty date: February 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 72,712 hours, 23,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Loose
- Location: Row 26d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 ROW 26D EMERGENCY LITE LOOSE UNDER SEAT. CORRECTIVE ACTION: STOWED AND TESTED EMERGENCY LITE AT 26D. (8496356)
